Search - Archive ouverte HAL Access content directly

Filter your results

66 Results
Structure: Internal structure identifier : 5569
Image document

Scalar conservation laws with rough (stochastic) fluxes

Pierre Louis Lions , Benoît Perthame , Panagiotis E. Souganidis
Stochastics and Partial Differential Equations: Analysis and Computations, 2013, 1 (4), pp.664-686. ⟨10.1007/s40072-013-0021-3⟩
Journal articles hal-00859393v1
Image document

Thin front limit of an integro–differential Fisher–KPP equation with fat–tailed kernels

Emeric Bouin , Jimmy Garnier , Christopher Henderson , Florian Patout
Preprints, Working Papers, ... hal-01528812v2

Generalized characteristics for finite entropy solutions of Burgers’ equation

Andres Contreras Hip , Xavier Lamy , Elio Marconi
Nonlinear Analysis: Theory, Methods and Applications, 2022, 219, pp.112804. ⟨10.1016/⟩
Journal articles hal-03712906v1
Image document

A homogenization approach for the motion of motor proteins

Sepideh Mirrahimi , Panagiotis E. Souganidis
Nonlinear Differential Equations and Applications, 2013, 20, pp.129-147. ⟨10.1007/s00030-012-0156-3⟩
Journal articles hal-00660998v1
Image document

Homogenization and enhancement of the $G-$equation in random environments

Pierre Cardaliaguet , Panagiotis E. Souganidis
Communications on Pure and Applied Mathematics, 2013, 66 (10), pp.1582-1628. ⟨10.1002/cpa.21449⟩
Journal articles hal-00630294v1
Image document

Gaussian lower bounds for the Boltzmann equation without cut-off

Cyril Imbert , Clément Mouhot , Luis Silvestre
SIAM Journal on Mathematical Analysis, 2020, 52 (3), pp.2930-2944. ⟨10.1137/19M1252375⟩
Journal articles hal-02078069v2
Image document

Decay estimates for large velocities in the Boltzmann equation without cutoff

Cyril Imbert , Clément Mouhot , Luis Silvestre
Journal de l'École polytechnique — Mathématiques, 2020, 7, pp.143-184. ⟨10.5802/jep.113⟩
Journal articles hal-01766669v2

Scattering profile for global solutions of the energy-critical wave equation

Thomas Duyckaerts , Carlos Kenig , Frank Merle
Journal of the European Mathematical Society, 2019, 21 (7), pp.2117-2162. ⟨10.4171/JEMS/882⟩
Journal articles hal-03860674v1
Image document

The speed of propagation for KPP type problems. I - Periodic framework

Henri Berestycki , Francois Hamel , Nikolai Nadirashvili
Journal of the European Mathematical Society, 2005, pp.173
Journal articles hal-00003805v1

Improved regularity in bumpy Lipschitz domains

Carlos Kenig , Christophe Prange
Journal de Mathématiques Pures et Appliquées, 2018, 113, pp.1 - 36. ⟨10.1016/j.matpur.2018.03.001⟩
Journal articles hal-01915564v1

Uniform Lipschitz Estimates in Bumpy Half-Spaces

Carlos Kenig , Christophe Prange
Archive for Rational Mechanics and Analysis, 2015, 216 (3), pp.703 - 765. ⟨10.1007/s00205-014-0818-x⟩
Journal articles hal-01915573v1

A fictitious domain method with mixed finite elements for elastodynamics

Eliane Bécache , Jerónimo Rodríguez , Chrysoula Tsogka
SIAM Journal on Scientific Computing, 2007, 29 (3), pp.1244-1267. ⟨10.1137/060655821⟩
Journal articles hal-00876222v1

Stability of generalized transition fronts

Antoine Mellet , James Nolen , Jean-Michel Roquejoffre , Lenya Ryzhik
Communications in Partial Differential Equations, 2009, 34 (6), p. 521--552. ⟨10.1080/03605300902768677⟩
Journal articles hal-00995850v1
Image document

Estimates on elliptic equations that hold only where the gradient is large

Cyril Imbert , Luis Silvestre
Journal of the European Mathematical Society, 2016, 18, pp.1321-1338. ⟨10.4171/JEMS/614⟩
Journal articles hal-00832550v3
Image document

Quenching and propagation in KPP reaction-diffusion equations with a heat loss

Henri Berestycki , Francois Hamel , Alexander Kiselev , Leonid Ryzhik
Archive for Rational Mechanics and Analysis, 2005, pp.57
Journal articles hal-00003739v1
Image document

Speed of propagation for Hamilton-Jacobi equations with multiplicative rough time dependence and convex Hamiltonians

Paul Gassiat , Benjamin Gess , Pierre Louis Lions , Panagiotis E. Souganidis
Preprints, Working Papers, ... hal-01936387v1
Image document

The Bramson delay in the non-local Fisher-KPP equation

Emeric Bouin , Christopher Henderson , Lenya Ryzhik
Preprints, Working Papers, ... hal-01613495v2
Image document

Scattering below critical energy for the radial 4D Yang-Mills equation and for the 2D corotational wave map system

Raphaël Côte , Carlos Kenig , Frank Merle
Communications in Mathematical Physics, 2008, 284 (1), pp.203-225. ⟨10.1007/s00220-008-0604-4⟩
Journal articles hal-00221387v1
Image document

Time fluctuations in a population model of adaptive dynamics

Sepideh Mirrahimi , Benoît Perthame , Panagiotis E. Souganidis
Annales de l'Institut Henri Poincaré C, Analyse non linéaire, 2013, pp.ANIHPC:2647. ⟨10.1016/j.anihpc.2013.10.001⟩
Journal articles hal-00829494v1
Image document

Multi-dimensional Burgers equation with unbounded initial data: well-posedness and dispersive estimates

Denis Serre , Luis Silvestre
Preprints, Working Papers, ... ensl-01858016v1

Quantitative stochastic homogenization and regularity theory of parabolic equations

Scott Armstrong , Alexandre Bordas , Jean-Christophe Mourrat
Analysis & PDE, 2018, 11 (8), pp.1945-2014. ⟨10.2140/apde.2018.11.1945⟩
Journal articles hal-01728748v1

The Schauder estimate for kinetic integral equations

Cyril Imbert , Luis Silvestre
Analysis & PDE, 2020, 14 (1), pp.171-204. ⟨10.2140/apde.2021.14.171⟩
Journal articles hal-01979425v1
Image document

Symbolic Methods for Chemical Reaction Networks (Dagstuhl Seminar 12462)

François Boulier , Anne J. Shiu , Andreas Weber , Thomas Sturm
[Research Report] Dagstuhl. 2013, pp.66--86
Reports hal-00824955v1
Image document

Sur le phénomène de Gibbs et les sommes trigonométriques sin x + 1/2 sin 2x + ... + 1/n sin nx

Thomas Hakon Grönwall
Preprints, Working Papers, ... hal-00724140v1

What is... a Blender?

Christian Bonatti , Sylvain Crovisier , Lorenzo J. Díaz , Amie Wilkinson
Notices of the American Mathematical Society, 2016, 63 (10), pp.1175 - 1178. ⟨10.1090/noti1438⟩
Journal articles hal-01616140v1
Image document

Introduction to fully nonlinear parabolic equations

Cyril Imbert , Luis Silvestre
Preprints, Working Papers, ... hal-00798300v1
Image document

A new approach to Liouville theorems for elliptic inequalities

Scott Armstrong , Boyan Sirakov
Progress in Variational Problems, Jun 2011, Kyoto, Japan. pp.64-73
Conference papers hal-00687696v1
Image document

Singular solutions of fully nonlinear elliptic equations and applications

Scott Armstrong , Boyan Sirakov , Charles Smart
Archive for Rational Mechanics and Analysis, 2012, 205 (2), pp.345-394. ⟨10.1007/s00205-012-0505-8⟩
Journal articles hal-00687702v1

Projective cocycles over SL(2,R) actions: measures invariant under the upper triangular group

Christian Bonatti , Alex Eskin , Amie Wilkinson
Asterisque, 2020, 415, pp.157-180. ⟨10.24033/ast.1103⟩
Journal articles hal-03031813v1
Image document

Well-posedness of the Stokes-Coriolis system in the half-space over a rough surface

Anne-Laure Dalibard , Christophe Prange
Analysis & PDE, 2014, ⟨10.2140/apde.2014.7.1253⟩
Journal articles hal-00817359v2